We prove higher summability for the gradient of minimizers of strongly convex integral functionals of the Calculus of Variations ∫Ωf(x,Du(x))dx,u:Ω⊂Rn→SN−1,with growth conditions of (p,q)-type: |ξ|p≤f(x,ξ)≤C(|ξ|q+1),p

Higher integrability for constrained minimizers of integral functionals with (p,q)-growth in low dimension / De Filippis, C.. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 170:(2018), pp. 1-20. [10.1016/j.na.2017.12.007]

Higher integrability for constrained minimizers of integral functionals with (p,q)-growth in low dimension

De Filippis C.
2018-01-01

Abstract

We prove higher summability for the gradient of minimizers of strongly convex integral functionals of the Calculus of Variations ∫Ωf(x,Du(x))dx,u:Ω⊂Rn→SN−1,with growth conditions of (p,q)-type: |ξ|p≤f(x,ξ)≤C(|ξ|q+1),p
Higher integrability for constrained minimizers of integral functionals with (p,q)-growth in low dimension / De Filippis, C.. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 170:(2018), pp. 1-20. [10.1016/j.na.2017.12.007]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2902704
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 26
  • ???jsp.display-item.citation.isi??? 24
social impact